Alert archive / Colorado / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 5, 2009, 7:08 PM MDT for Douglas County, Jefferson County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2009, 7:08 PM MDT (01:08 UTC)
- Expired
- Aug 5, 2009, 10:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 78 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 2653 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KBOU 060108 FFWBOU COC035-059-060400- /O.NEW.KBOU.FF.W.0014.090806T0108Z-090806T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 708 PM MDT WED AUG 5 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL JEFFERSON COUNTY IN NORTHEAST COLORADO WEST CENTRAL DOUGLAS COUNTY IN NORTHEAST COLORADO * UNTIL 1000 PM MDT * AT 705 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER SOUTH CENTRAL JEFFERSON COUNTY...OR 34 MILES SOUTHWEST OF DENVER. THIS STORM WAS MOVING NORTHEAST AT 10 MPH. * THE STORM PRODUCING VERY HEAVY RAIN WILL REMAIN OVER MAINLY RURAL AREAS OF THE WARNED COUNTIES. LAW ENFORCEMENT REPORTED SEVERAL MUDSLIDES NEAR A CAMPGROUND ABOUT 2 MILES NORTH OF DECKERS. AUTOMATED RAIN GAUGE IN THE AREA REPORTED 1.26 INCHES OF RAIN HAD FALLEN IN THE PAST HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DO NOT DROWN. HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF SMALL CREEKS...STREAMS... AND DITCHES IN THE HAYMAN FIRE BURN AREA. SOME DRAINAGE BASINS AFFECTED BY EXCESSIVE RUNOFF INCLUDE FOURMILE CREEK...GOOSE CREEK... SIXMILE CREEK...TRAIL CREEK...TURKEY CREEK...WEST CREEK...AND OTHER TRIBUTARIES OF THE SOUTH PLATTE RIVER. ROCK SLIDES OR MUD FLOWS CAN ALSO BE EXPECTED ACROSS RURAL ROADS. && LAT...LON 3932 10511 3924 10524 3929 10530 3934 10522 $$ SWE
2 follow-up statements
000 WGUS75 KBOU 060220 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 820 PM MDT WED AUG 5 2009 COC035-059-060400- /O.CON.KBOU.FF.W.0014.000000T0000Z-090806T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON CO-DOUGLAS CO- 820 PM MDT WED AUG 5 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WEST CENTRAL DOUGLAS AND SOUTH CENTRAL JEFFERSON COUNTIES... AT 808 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ONLY LIGHT RAIN SHOWERS REMAIN ACROSS THE WARNING AREA...SO ANY ADDITIONAL FLASH FLOODING IS MINIMAL. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DECKERS AND OXYOKE ALONG THE PLATTE RIVER. JUST AFTER 7 PM LOCAL TIME....AN AUTOMATED RAIN GAUGE AT LAZY GULCH INDICATE THAT 1.34 INCHES HAD FALLEN IN ABOUT 40 MINUTES...WHICH IS ABOUT 2 MILES NORTHWEST OF DECKERS. LOCAL LAW ENFORCEMENT INDICATED SEVERAL MUD SLIDES OCCURRED IN THE WARNING AREA...ONE NEAR OXYOKE ALONG ROAD 67 AND ANOTHER ALONG HIGHWAY 126...NORTHWEST OF DECKERS. NO FURTHER INFORMATION IS AVAILABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF SMALL CREEKS...STREAMS... AND DITCHES IN THE HAYMAN FIRE BURN AREA. SOME DRAINAGE BASINS AFFECTED BY EXCESSIVE RUNOFF INCLUDE FOURMILE CREEK...GOOSE CREEK... SIXMILE CREEK...TRAIL CREEK...TURKEY CREEK...WEST CREEK...AND OTHER TRIBUTARIES OF THE SOUTH PLATTE RIVER. ROCK SLIDES OR MUD FLOWS CAN ALSO BE EXPECTED ACROSS RURAL ROADS. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS... OR CREEKS...WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING THREATENING RAINS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 3932 10511 3924 10524 3929 10530 3934 10522 $$ SWE
000 WGUS75 KBOU 060357 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 957 PM MDT WED AUG 5 2009 COC035-059-060401- /O.EXP.KBOU.FF.W.0014.000000T0000Z-090806T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON CO-DOUGLAS CO- 957 PM MDT WED AUG 5 2009 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM MDT FOR WEST CENTRAL DOUGLAS AND SOUTH CENTRAL JEFFERSON COUNTIES... ONLY LIGHT RAIN SHOWERS ARE EXPECTED FOR THE REST OF THE NIGHT WITH NO FURTHER FLOODING EXPECTED OVER THE WARNING AREA. LOCAL LAW ENFORCEMENT INDICATED CLEAN UP CONTINUES ALONG COUNTY ROAD 67 NEAR OXYOKE...HOWEVER THE ROAD REMAINS OPEN TO LOCAL TRAFFIC. THE SLIDE ALONG COUNTY ROAD 126...LOCATED ABOUT 4 MILES NORTH OF DECKERS HAS ALREADY BEEN CLEARED AND IS OPEN. LAT...LON 3932 10511 3924 10524 3929 10530 3934 10522 $$ SWE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 3:00 PM MDT, 4 hours 8 minutes earlier.
Area forecast discussion, Aug 5, 3:00 PM MDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT WED AUG 5 2009 .SHORT TERM...ANOTHER AFTERNOON WITH LIMITED CONVECTION...THE ACTIVITY CURRENTLY CONFINED TO THE FOOTHILLS AND PARK COUNTY. PLAINS REGION HAD STABILIZED BEHIND EASTERLY SURGE WHICH PASSED OVER AREA LATE DURING THE MORNING. CURRENT LAPS ANALYSIS SHOWING QUITE A BIT OF CIN TO OVERCOME BEFORE STORMS COULD SURVIVE ACROSS PLAINS. WATER VAPOR LOOPS SUGGEST A WEAK SHORTWAVE MOVING INTO SOUTH CENTRAL COLORADO WHICH SEEMS TO BE TRACKING EASTWARD AND MAY NOT HAVE MUCH AFFECT ON CWA. SO ITS LOOKING LIKE STORM INITIATION WILL NEED TO RELY UPON OUTFLOW BOUNDARIES FROM THE FOOTHILL STORMS OR ANY STORMS WHICH DEVELOP ACROSS SOUTHEAST WYOMING. LATEST VISIBLE SATELLITE SHOWING LINE OF CUMULUS FORMING ALONG A BOUNDARY ACROSS WESTERN LOGAN...WESTERN WASHINGTON AND NORTHERN LINCOLN COUNTIES WHICH COULD ALSO PROVIDE A FOCUS FOR STORM DEVELOPMENT. FORECAST SOUNDINGS THROUGH 03Z SHOW THE HIGHER CAPES OF 2000-3000 J/KG EAST OF THE ABOVE MENTIONED BOUNDARY...WITH AROUND 1500 J/KG ELSEWHERE. IF CIN IS ERODED...SHOULD SEE SOME STORMS ACROSS PLAINS DURING THE EVENING...WITH THE POTENTIAL FOR A FEW STORMS TO REACH SEVERE LIMITS. BEST CHANCE FOR SEVERE STORMS SETTING UP EAST OF A FORT MORGAN TO LIMON LINE...IN AREA WHERE BEST SHEAR AND CAPE EXPECTED. STRONG WINDS...HAIL AND BRIEF HEAVY RAIN WILL BE THE MAIN THREATS AIRMASS DRIER ACROSS MOUNTAINS AND ALONG FOOTHILLS...SO STORMS THERE TO PRODUCE GUSTY OUTFLOW WINDS AND LIGHT TO MODERATE RAINFALL. STORMS SHOULD END AROUND MIDNIGHT AS AIRMASS STABILIZES...THOUGH A FEW STORMS COULD LINGER A FEW HOURS BEYOND MIDNIGHT OVER THE FAR NORTHEAST CORNER. ON THURSDAY...THE UPPER LEVEL RIDGE CURRENTLY OVER NEW MEXICO SHIFTS EAST WITH FLOW ALOFT BECOMING SOUTHWEST. THIS WILL ALLOW FOR AN INCREASE IN MOISTURE...MAINLY MID LEVELS...ACROSS CWA. MODELS HINT WEAK SHORTWAVE AND SOME QG ASCENT MOVING ACROSS AREA DURING THE AFTERNOON. INSTABILITY AND ASCENT ENOUGH TO GET STORMS GOING INITIALLY ACROSS MOUNTAINS...SO THE CHANCE POPS THERE LOOKS GOOD. ACROSS PLAINS...FORECAST SOUNDINGS INDICATE CAPES AROUND 1500 J/JG ALONG FOOTHILLS DURING THE AFTERNOON WITH 2500-3000 J/KG OVER THE NORTHEAST CORNER. SOUNDINGS ALSO SHOW SOME CIN...BUT WOULD EXPECT THAT TO ERODE WITH THE PASSING SHORTWAVE. INCREASED POPS TO A CHANCE ALONG THE ELEVATED AREAS OF FOOTHILLS AND PALMER DIVIDE. LEFT THE 20 PERCENT POPS ELSEWHERE ACROSS PLAINS FOR NOW. GUIDANCE SHOWS HIGHS IN THE LOWER 90S...LOOKING REASONABLE AT THIS POINT GIVEN THICKNESS PROGS. ADJUSTED TEMPERATURE GRIDS A BIT. .LONG TERM...FOR THURSDAY NIGHT...SUBTROPICAL MOISTURE IN THE MID AND UPPER LEVELS COUPLED WITH LOW LEVEL MSTR ON THE NERN PLAINS WILL KEEPS HIGH PW VALUES IN PLACE. THU NIGHT...PW VALUES IN THE 1 TO 1.25 INCH RANGE. THIS MAY BE THE BEST CHC FOR PCPN FOR THE URBAN CORRIDOR AND ADJACENT PLAINS FOR THE NEXT SEVERAL DAYS. ON FRIDAY ...PW VALUES START TO DCRS. THE SUBTROPICAL MSTR CIRCULATING AROUND THE RIDGE WILL BEGIN SHIFTING EAST WITH THE RIDGE ITSELF. ENUF MSTR AROUND TO KEEP SCT TSTMS IN THE MTNS FRIDAY AFTN AND EVENING...WITH SLGT CHC POPS ELSEWHERE. THE NAM12 DOES APPEAR TO DRY THINGS OUT SOONER VS LATER SO EVEN THIS MAY BE TOO OPTIMISTIC. BY LATE FRIDAY NIGHT...MSTR AND THE SFC AND ALOFT WILL DCRS SIGNIFICANTLY AS THE FLOW ALOFT BECOMES MORE WSWLY. THIS IS IN RESPONSE TO THE UPPER LEVEL TROF OVER SRN IDAHO WHICH IS PROGGED TO MOVE INTO ERN MONTANA BY SATURDAY. FCST SOUNDINGS ALMOST NIL ON ANY CAPE FOR THE REGION ON SATURDAY AND SUNDAY WITH NO QPF GENERATED BY THE NORMALLY WET GFS. FOR THIS REASON OPTED TO DROP THE MENTION OF THUNDERSTORMS ALTOGETHER FOR BOTH SATURDAY AND SUNDAY. A BROAD RIDGE IS PROGGED TO SPREAD ACROSS THE SOUTHERN U.S. BY THE START OF NEXT WEEK...WITH THE RIDGE EVENTUALLY SETTING UP OVER NEW MX ON TUESDAY. NO APPARANT CONNECTION TO ANY MSTR CHANNEL ESTABLISHED ON MONDAY OR TUESDAY. IN ANY EVENT WL HOLD ONTO TOKEN 10 PERCENT POPS AT LEAST ONE MORE DAY AND SEE HOW THE NEXT COUPLE OF RUNS HANDLE THE PATTERN FOR NEXT WEEK. .LONG TERM...DO NOT SEE ANY NEED TO MAKE ANY CHANGES TO THE CURRENT FORECAST PACKAGE. MODELS ARE CONTINUING WITH THE IDEA OF INCREASING MID-LEVEL MOISTURE OVER THE STATE ON THURSDAY AS THE UPPER LEVEL RIDGE SLIDES EASTWARD IN RESPONSE TO THE UPPER LOW COMING ONSHORE OVER NORTHERN CALIFORNIA. SCATTERED POPS OVER THE MOUNTAINS AND ISOLATED POPS ON THE PLAINS LOOKS SUFFICIENT FOR NOW. FRIDAY MAY ALSO SEE ENOUGH MID-LEVEL MOISTURE STILL IN PLACE FOR ANOTHER ROUND OF SHOWERS IN THE AFTERNOON. HOWEVER...THE ECMWF IS HINTING AT A DRIER AIRMASS ALREADY MOVING OVER THE STATE BY FRIDAY AFTERNOON. UNCERTAINTY RELATED TO WHEN THE DRIER SOUTHWESTERLY FLOW ALOFT SPREADS ACROSS THE FORECAST AREA MEANS THAT WE WILL STICK WITH THE 10-30 PERCENT POPS FOR NOW. AFTER FRIDAY...IT LOOKS LIKE A MUCH DRIER AIRMASS CONTINUING OVER THE STATE AS SOUTHWESTERLY FLOW ALOFT PREVAILS. CONDITIONS MAY ALSO BE WINDIER...LEADING TO ADDITIONAL FIRE WEATHER CONSIDERATIONS THROUGH THE WEEKEND. FOR THE TIME BEING THE CONTINUED WARM TEMPERATURES WITH HIGHS ON THE PLAINS IN THE LOWER 90S MAKES THE BEST FORECAST. AT SOME POINT NEXT WEEK ENOUGH MID-LEVEL MOISTURE WILL RETURN UNDER THE UPPER RIDGE TO BRING AFTERNOON SHOWERS BACK INTO THE FORECAST. && .AVIATION...ISOLATED THUNDERSTORMS ALONG FOOTHILLS AND PALMER DIVIDE...WEST AND SOUTH OF THE DENVER AREA. A FEW STORMS COULD AFFECT AREA AIRPORTS THROUGH AROUND 05Z...WITH GUSTY OUTFLOW WINDS TO AROUND 40 KTS. VFR CONDITIONS AND VISUAL APPROACHES TO PREVAIL THROUGH TONIGHT. EASTERLY SURFACE WINDS TO PERSIST THROUGH 04Z... WITH DRAINAGE PATTERN DEVELOPING THEREAFTER. WINDS TO SHIFT TO A SOUTHERLY DIRECTION DURING THE AFTERNOON. A SLIGHT CHANCE FOR STORMS AFTER 18Z THURSDAY...MAINLY WEST AND SOUTH OF DENVER AREA. GUSTY OUTFLOW WINDS COULD AFFECT AREA AIRPORTS. OTHERWISE...VFR CONDITIONS TO PERSIST THROUGH THURSDAY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. D-L/COOPER
Hazardous weather outlook, Aug 5, 10:58 AM MDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1058 AM MDT WED AUG 05 2009 COZ030>051-061200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1058 AM MDT WED AUG 05 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS AND FOOTHILLS...AND THEN SPREAD EASTWARD ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING. THE STORMS WILL PRODUCE STRONG AND GUSTY WINDS UP TO 50 MPH AND LIGHT TO MODERATE RAINFALL. INSTABILITY AND WIND SHEAR IS EXPECTED TO INCREASE ACROSS THE FAR NORTHEAST CORNER. AS A RESULT...A FEW STORMS EAST OF A LINE FROM A STERLING TO AKRON LINE COULD BECOME SEVERE AFTER 3 PM WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND FOOTHILLS ON THURSDAY AND FRIDAY AFTERNOON. GUSTY WINDS AND BRIEF HEAVY RAINS WILL BE THE PRIMARY THREATS FROM THESE STORMS. DRIER AND BREEZIER CONDITIONS ARE EXPECTED TO DEVELOP OVER THE WEEKEND AS TEMPERATURES REMAIN AROUND SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. D-L/COOPER
In the hours before
Local storm report, Aug 5, 5:59 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
559 PM MDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL W LAKE GEORGE 38.98N 105.37W
08/05/2009 M0.75 INCH PARK CO TRAINED SPOTTER
DIME TO PENNY SIZE HAIL. MODERATE RAIN. 0.18 PRECIP.
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:42 PM MDT | Special Weather Statement | BOU | Broomfield | 48 min |
| Aug 5, 8:59 PM MDT | Special Weather Statement | BOU | Crowley | 46 min |
| Aug 5, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Jefferson, Weld | 26 min |
| Aug 5, 11:46 PM MDT | Special Weather Statement | BOU | Larimer | 29 min |
| Aug 6, 3:03 PM MDT | Areal Flood Advisory | BOU | Jefferson | 48 min |
| Aug 6, 3:36 PM MDT | Special Weather Statement | BOU | Denver | 39 min |
| Aug 6, 3:37 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 38 min |
| Aug 6, 3:48 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 87 min |
| Aug 6, 4:45 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson | 90 min |
| Aug 6, 5:54 PM MDT | Tornado Warning | BOU | Logan | 51 min |
Nearby
Flash Flood Warnings in Colorado, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.